# SDR USAA010889

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 10 INCHES BY 1 INCH AREA, BS 807 LBL 5 TO RBL 5, AFT CARGO.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER PER SRM 53-00-07 AND 51-40-02.  (M)
